MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM ROD DIAM 6MM CP TI L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM ROD DIAM 6MM CP TI L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48232480
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two xia rods fractured approximately four years post-operatively.Revision surgery has not taken place nor been scheduled.The patient was reported to have experienced an unknown serious adverse reaction.This report captures the second of two xia rods.
 
Additional Manufacturer Narrative
H6: coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM ROD DIAM 6MM CP TI L 480MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20428344
Report Number0009617544-2024-00127
Device Sequence Number20937512
Product Code NKB
UDI-Device Identifier04546540560575
UDI-Public(01)04546540560575(11)200116(10)6MK
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48232480
Device Lot Number6MK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexFemale
Patient Weight80 KG